Volume 35, pp. 201-216, 2009.

Gaussian Direct Quadrature methods for double delay Volterra integral equations

Angelamaria Cardone, Ida Del Prete, and Claudia Nitsch

Abstract

In this paper we consider Volterra integral equations with two constant delays. We construct Direct Quadrature methods based on Gaussian formulas, combined with a suitable interpolation technique. We study the convergence and the stability properties of the methods and we carry out some numerical experiments that confirm our theoretical results.

Full Text (PDF) [342 KB]

Key words

Volterra integral equations, Direct Quadrature method, Gaussian quadrature formulas, convergence, stability

AMS subject classifications

65R20

< Back